# SDR ABXA030066

- Difficulty date: February 6, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,780 hours, 25,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Bent
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR THRESHOLD LIP WAS RAISED PREVENTING DOOR FROM OPENING. REPAIRED RAISED LIP ON THRESHOLD OF MAIN CABIN DOOR AS REQUIRED IAW DC-8 MM.
